# SDR DALA1307950184

- Difficulty date: March 19, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 93,936 hours, 13,618 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112T700614
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ONE FASTENER HOLE AT RT WING TOP OF FRONT SPAR LOAD FITTING MOST OTBD ROW LOWEST FASTENER HOLE.   REPAIRED IAW PRI 512476-14AD, REV O AND ER/A 512476-14AD REV, ORIGINAL.
